# SDR DALA2022050403116

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR ON THE FIXED LEADING EDGE REPAIR DOUBLER STA XOS 329 TO 335 AT LH WING (LW). SUMMARY OF NRC 00033: FIXED LEADING EDGE REPAIR DOUBLER STA XOS 329 TO 335 AT LH WING WAS REPLACED PER ER/A 551840-14 REV. ORIGINAL SECTION I. PERMANENT REPAIR. (LP #2218445)
